# SDR CALA2015051100382

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 50,891 hours, 17,989 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3212209
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD OF RIB 22 AT U13 VENT BOX UPPER AREA HAS EVIDENCE OF CRACK.  ACCOMPLISHED REPAIR AT LT WING OTBD OF RIB 22 AT U13 VENT BOX IAW RES NR 2008564-7 REV P1, P2, P3 & IR ECRA NO5720-0 2657.
